# SDR AALA202209158407

- Difficulty date: September 14, 2022
- Submitted: September 15, 2022
- Operation: Air carrier
- Aircraft: N134AN
- Make and model: Airbus A300*
- Aircraft serial: 6495
- Aircraft time: 22,724 hours, 8,310 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Damper
- Condition: Low Pressure
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LEFT AFT EMERGENCY EXIT DOOR DAMPER LOW PRESSURE. MAINTENANCE SERVICED LEFT HAND AFT EMERGENCY EXIT DOOR DAMPER PER AMM 52-22-00.
